# SDR CA000323007

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 65,558 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 272037
- Condition: Frayed
- Location: Throttle
- Component: Reverser Linkage, Teleflex, 540802
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 3 THROTTLE REPORTED TO BE JAMMED BETWEEN UNIT 4 AND 4.  CABLE CASING ASSY INNER TEFLON SHEATHING FOUND FRAYED.  LOWER THROTTLE BOX, CABLE ASSY, AND CABLE CASING REPLACED.
